# SDR DHL2002721505

- Difficulty date: August 6, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, FUSELAGE SKIN CRACKED SECTION 41 LEFT SIDE BS 243 WL 215.  CUTOUT CRACKED SECTION OF FUSELAGE SKIN IAW B-727 SRM 53-30-3.  FABRICATED REPAIR DOUBLER IAW B-727 SRM 53-30-3 FIG 3 AND S/B 53-0183.  INSTALLED DOUBLER AND FILLER REPAIR IAW B-727 SRM 53-30-3 FIG 3 AND S/B 727-53-0183.
